# SDR DALA1108299857

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B SPOILER TORSION BAR CENTER SUPPORT FITTING IS CRACKED.  REMOVED SUPPORT FITTING IAW DC9 SRM 51-30-2, 51-30-1, 51-30-5 LOCATED DRILLED DEBURRED IAW DC9 SRM 51-10-4.  INSTALLED NEW SUPPORT FITTING IAW DC9 SRM 51-30-5.
